# SDR UIEA2019092505576

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,260 hours, 21,433 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF MEL 25-AP-01 APU COLD SOAK START UNSUCCESSFUL - 2 ATTEMPTS, FL 410, SAT -59Â°C, (APU STARTED - RUN MOMENTARILY THEN "APU FAULT" EICAS & SHUTDOWN). ( LP 1223468 - M6: WIND MILLED #1 ENG, PUT APU IN MES MODE AND CHECKED SURGE VALVE POSITION. IT WAS NEAR CLOSED BUT NOT FULLY CLOSED. PERFORMED BITE CHECK AND GOT A LOW OIL PRESSURE BITE. DMI 118222 REMAINS OPEN. REF FIM 49-11 FAULT TREE 966.  LP 1223470 - ITEM 1: APU RELIABILITY COLD START ACCOMPLISHED ON FLIGHT LEG CVG-ONT SAT 49 C FL 360 ,START SUCCESSFUL ON 2ND ATTEMPT. NOTED BY MX. THIS CLEARS DMI 118222. PLACARDS REMOVED. PERFORM APU BITE PROCEDURE IAW FIM 49-11 FT 958. NO FAULTS NOTED. MCC NOTIFIED.  )
